Causes Of Easy Fatigue Accompanied By Aches In The Calves And Headaches?
doctor. I am a 43 year old male. I had several blood tests and the results were that my LDL cholesterol and triglycerides were always high. My last test was in October and was given simvastatin 10 mg. For about 3 weeks, I have felt symptoms such as fatigue, especially soreness in the calves and headaches in the neck and shoulders, feeling stiff. Should I take simvastatin or do I need another blood test?
Thanks for the question. In general, someone who has high cholesterol levels in the blood will not give any symptoms unless they have other health complications. Having high cholesterol levels increases the risk of other diseases such as stroke, heart disease, kidney failure, peripheral artery disease.
The symptoms you are experiencing are very likely due to another health condition. For example, stiffness in the neck and shoulders is mostly caused by muscle tension which usually occurs if you have the wrong posture / body position for example when sleeping, sitting, working at the computer, looking down for too long while reading. On the other hand, dizziness can also be caused by various conditions such as benign paroxysmal positional vertigo, Meniere's disease, sensory disturbances in the feet, middle ear infection, blockage of blood vessels in the otka stem or cerebellum, dehydration, anemia, low blood sugar levels, and others. .
Please continue to take the drug and immediately consult a doctor first so that the doctor can conduct further examinations to determine the cause. From this consultation, the doctor will determine whether you need further tests such as blood tests.
You can take paracetamol to relieve pain. Get plenty of rest and avoid excessive physical activity. Increase the consumption of water and keep your food consumption with nutritious foods. Don't forget to pay more attention to your posture.
I hope this helps.